Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 78, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2014, 10:12 PM CDT for 4 counties in Arkansas. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 10:12 PM CDT (03:12 UTC)
- Expired
- Apr 27, 2014, 11:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 99 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 10:23 PM CDT | HAIL 0.75 | Mountainburg, AR | |
| Apr 27, 10:25 PM CDT | HAIL 0.75 | Mountainburg, AR | |
| Apr 27, 10:30 PM CDT | HAIL 1 | 2 Nw Fern, AR | NICKEL TO QUARTER SIZE |
| Apr 27, 10:34 PM CDT | TSTM WND DMG | Elkins, AR | LARGE TREE LIMBS BROKEN AND DOWNED BY WIND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:46 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 27, 3:36 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 27, 6:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
891
WUUS54 KTSA 280312
SVRTSA
ARC033-047-087-143-280415-
/O.NEW.KTSA.SV.W.0078.140428T0312Z-140428T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1012 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
MADISON COUNTY IN NORTHWEST ARKANSAS...
EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 1115 PM CDT
* AT 1009 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PRAIRIE GROVE TO RUDY...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...FARMINGTON...BLACKBURN...
WEST FORK...GREENLAND...WOOLSEY...CHESTER...DRAKE FIELD AIRPORT...
MOUNTAINBURG...LAKE FORT SMITH...WINSLOW...FAYETTEVILLE...
BRENTWOOD...BLACK OAK...MOUNT GAYLER...LOCKE...WYOLA...SULPHUR
CITY...HICKS...ARNETT...ELKINS...DURHAM...TUTTLE...BIDVILLE...
GOSHEN...WESLEY...MAYFIELD...CROSSES...DELANEY...PATRICK...
GEORGETOWN...HINDSVILLE...COMBS...JAPTON...BRASHEARS...SAINT
PAUL...HUNTSVILLE...HARMONY...AURORA...WITHROW SPRINGS STATE
PARK...DUTTON...FORUM...WITTER...ALABAM...PETTIGREW...BOSTON...
MARBLE...RED STAR...KINGSTON AND WEATHERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3595 9346 3592 9350 3587 9352 3577 9351
3576 9359 3576 9369 3573 9369 3557 9437
3605 9433 3622 9362 3618 9358 3616 9359
3615 9355 3612 9355 3612 9347 3608 9345
TIME...MOT...LOC 0312Z 254DEG 43KT 3599 9422 3559 9423
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
472
WWUS54 KTSA 280333
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CDT SUN APR 27 2014
ARC033-047-087-143-280415-
/O.CON.KTSA.SV.W.0078.000000T0000Z-140428T0415Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1033 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...MADISON AND NORTHEASTERN CRAWFORD COUNTIES IN NORTHWEST
ARKANSAS...AND NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
UNTIL 1115 PM CDT...
AT 1030 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESLEY TO FERN...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PATRICK...GEORGETOWN...
COMBS...JAPTON...BRASHEARS...SAINT PAUL...HUNTSVILLE...HARMONY...
AURORA...WITHROW SPRINGS STATE PARK...DUTTON...FORUM...WITTER...
ALABAM...PETTIGREW...BOSTON...MARBLE...RED STAR...KINGSTON AND
WEATHERS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3595 9346 3587 9352 3577 9351 3576 9369
3573 9369 3561 9419 3606 9411 3622 9362
3619 9361 3618 9358 3616 9359 3615 9355
3612 9355 3612 9347 3609 9347 3608 9345
TIME...MOT...LOC 0333Z 254DEG 43KT 3606 9392 3566 9393
HAIL...1.00IN
WIND...60MPH
$$093
WWUS54 KTSA 280347
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1047 PM CDT SUN APR 27 2014
ARC033-047-087-143-280415-
/O.CON.KTSA.SV.W.0078.000000T0000Z-140428T0415Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1047 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...MADISON AND NORTHEASTERN CRAWFORD COUNTIES IN NORTHWEST
ARKANSAS...AND NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
UNTIL 1115 PM CDT...
AT 1046 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HINDSVILLE TO CASS...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...JAPTON...BRASHEARS...SAINT
PAUL...HUNTSVILLE...WITHROW SPRINGS STATE PARK...HARMONY...FORUM...
AURORA...ALABAM...DUTTON...WITTER...PETTIGREW...MARBLE...BOSTON...
KINGSTON...RED STAR AND WEATHERS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3595 9346 3587 9352 3577 9351 3576 9369
3573 9369 3565 9406 3610 9399 3622 9362
3619 9361 3618 9358 3616 9359 3615 9355
3612 9355 3612 9347 3609 9347 3608 9345
TIME...MOT...LOC 0348Z 253DEG 42KT 3609 9381 3573 9384
HAIL...1.00IN
WIND...60MPH
$$449
WWUS54 KTSA 280402
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CDT SUN APR 27 2014
ARC033-143-280412-
/O.CAN.KTSA.SV.W.0078.000000T0000Z-140428T0415Z/
CRAWFORD AR-WASHINGTON AR-
1102 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
NORTHEASTERN CRAWFORD COUNTIES IN NORTHWEST ARKANSAS IS CANCELLED...
LAT...LON 3595 9346 3587 9352 3577 9351 3576 9369
3573 9369 3572 9376 3617 9377 3622 9362
3619 9361 3618 9358 3616 9359 3615 9355
3612 9355 3612 9347 3609 9347 3608 9345
TIME...MOT...LOC 0402Z 253DEG 42KT 3616 9361 3578 9364
$$
ARC047-087-280415-
/O.CON.KTSA.SV.W.0078.000000T0000Z-140428T0415Z/
FRANKLIN AR-MADISON AR-
1102 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MADISON AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 1115 PM CDT...
AT 1059 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARBLE TO PETTIGREW...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...MARBLE...BOSTON...KINGSTON...
RED STAR AND WEATHERS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3595 9346 3587 9352 3577 9351 3576 9369
3573 9369 3572 9376 3617 9377 3622 9362
3619 9361 3618 9358 3616 9359 3615 9355
3612 9355 3612 9347 3609 9347 3608 9345
TIME...MOT...LOC 0402Z 253DEG 42KT 3616 9361 3578 9364
HAIL...1.00IN
WIND...60MPH
$$490
WWUS54 KTSA 280416
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT SUN APR 27 2014
ARC047-087-280426-
/O.EXP.KTSA.SV.W.0078.000000T0000Z-140428T0415Z/
FRANKLIN AR-MADISON AR-
1116 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT.
LAT...LON 3595 9346 3587 9352 3577 9351 3576 9369
3573 9369 3572 9376 3617 9377 3622 9362
3619 9361 3618 9358 3616 9359 3615 9355
3612 9355 3612 9347 3609 9347 3608 9345
TIME...MOT...LOC 0402Z 253DEG 42KT 3616 9361 3578 9364
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 9:04 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 27, 9:04 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 904 PM CDT SUN APR 27 2014 .DISCUSSION... CONVECTIVE LINE HAS RAPIDLY DEVELOPED AHEAD OF DRY LINE THIS EVENING ACROSS SOUTHEAST OKLAHOMA. SIGNIFICANT SEVERE WEATHER POTENTIAL WILL LIKELY CONTINUE WITH THE THREAT FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES AS QLCS WITH EMBEDDED SUPERCELLS SWEEP ACROSS FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. GRIDS HAVE BEEN UPDATED TO REFLECT CURRENT THINKING...OTHERWISE FORECAST ON TRACK. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR OKZ054-OKZ059. AR...NONE. && SHORT TERM...12
Hazardous weather outlook, Apr 27, 9:24 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT SUN APR 27 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
924 PM CDT SUN APR 27 2014
...SIGNIFICANT SEVERE WEATHER WILL CONTINUE THIS EVENING ACROSS
SOUTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS...INCLUDING
THE POTENTIAL FOR A FEW STRONG TORNADOES...VERY LARGE HAIL AND
DAMAGING WINDS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SEVERE THUNDERSTORMS HAVE REDEVELOPED ACROSS SOUTHEAST OKLAHOMA LATE
THIS EVENING. THE CONVECTIVE LINE WILL SPREAD ACROSS THE REMAINDER
OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. LARGE
HAIL...DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH AND A FEW STRONG
TORNADOES WILL BE POSSIBLE.
THE SEVERE WEATHER THREAT WILL DIMINISH SHORTLY AFTER MIDNIGHT AS
THE LINE SHIFTS EAST OF THE REGION.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK ONGOING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
HIGH WIND POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A FEW SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE MONDAY
AFTERNOON...MAINLY NORTH OF INTERSTATE 40...AS THE UPPER LEVEL LOW
PASSES TO OUR NORTH. GUSTY WESTERLY WINDS MONDAY WILL AGAIN RESULT
IN A LIMITED TO ELEVATED FIRE DANGER ACROSS THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 27, 9:20 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT SUN APR 27 2014
OKZ069-072-280300-
ADAIR OK-SEQUOYAH OK-
920 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 920 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF MC
KEY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...SALLISAW...MC KEY...
BRUSHY...SHORT...MARBLE CITY AND BRUSHY LAKE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3544 9444 3550 9459 3538 9486 3545 9495
3564 9485 3564 9481 3571 9481 3586 9473
3576 9449
TIME...MOT...LOC 0220Z 213DEG 52KT 3548 9482
LACYLocal storm report, Apr 27, 9:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL TALIHINA 34.75N 95.05W
04/27/2014 E1.00 INCH LE FLORE OK EMERGENCY MNGR
&&
SAALocal storm report, Apr 27, 9:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
949 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL TALIHINA 34.75N 95.05W
04/27/2014 E1.00 INCH LE FLORE OK EMERGENCY MNGR
50-60 MPH WINDS.
&&
SAASpecial weather statement, Apr 27, 9:51 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
951 PM CDT SUN APR 27 2014
ARZ010-019-280330-
CRAWFORD AR-WASHINGTON AR-
951 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD AND WASHINGTON
AT 950 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF CLYDE TO 6 MILES WEST OF ODELL TO 7
MILES NORTHWEST OF UNIONTOWN TO 7 MILES WEST OF DORA...MOVING
NORTHEAST AT 35 MPH. AREAS FROM FAYETTEVILLE SOUTH TO FORT SMITH
WILL BE AFFECTED BY THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SOME PEA TO PENNY SIZE
HAIL AND WIND GUSTS TO 50 MPH.
LAT...LON 3583 9406 3554 9408 3545 9444 3595 9453
3614 9397
TIME...MOT...LOC 0250Z 243DEG 30KT 3591 9442 3577 9450
3564 9453 3550 9453
LACYLocal storm report, Apr 27, 10:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM HAIL SHADY POINT 35.13N 94.66W
04/27/2014 E0.75 INCH LE FLORE OK EMERGENCY MNGR
&&
SAASpecial weather statement, Apr 27, 10:03 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CDT SUN APR 27 2014
ARZ010-019-280330-
CRAWFORD AR-WASHINGTON AR-
1003 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD AND WASHINGTON
AT 950 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF CLYDE TO 6 MILES WEST OF ODELL TO 7
MILES NORTHWEST OF UNIONTOWN TO 7 MILES WEST OF DORA...MOVING
NORTHEAST AT 35 MPH. AREAS FROM SPRINGDALE TO BENTONVILLE EAST TO
EUREKA SPRINGS ARE IN THE PATH OF THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
POSSIBLY SOME PENNY SIZE HAIL.
LAT...LON 3583 9406 3554 9408 3545 9444 3595 9453
3614 9397
TIME...MOT...LOC 0250Z 243DEG 30KT 3591 9442 3577 9450
3564 9453 3550 9453
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 9:51 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 39 min |
| Apr 27, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 58 min |
| Apr 27, 10:03 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 27 min |
| Apr 27, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.